Solution of the deconvolution problem in the general statement

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)211-222
Число страниц12
ЖурналProceedings of the Steklov Institute of Mathematics
Том297
DOI
СостояниеОпубликовано - 1 июл 2017

Отпечаток

Deconvolution
Volterra Equation
Exactness
Regularization Method
Variational Methods
Measurement Error
Convergence Theorem
Flow Rate
Basis Functions
Smoothness
Approximate Solution
Exponent
kernel
Testing

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    Предметные области WoS

    • Математика, Прикладная
    • Математика

    Уровень публикации

    • Перечень ВАК

    Цитировать

    @article{4ab18d3c5b88414494daec2971d91b67,
    title = "Solution of the deconvolution problem in the general statement",
    keywords = "a priori constraints, deconvolution problem, method of quasisolutions, system of exponents, Tikhonov regularization, well test",
    author = "Vasin, {V. V.} and Skorik, {G. G.}",
    year = "2017",
    month = "7",
    day = "1",
    doi = "10.1134/S0081543817050236",
    language = "English",
    volume = "297",
    pages = "211--222",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Pleiades Publishing",

    }

    Solution of the deconvolution problem in the general statement. / Vasin, V. V.; Skorik, G. G.

    В: Proceedings of the Steklov Institute of Mathematics, Том 297, 01.07.2017, стр. 211-222.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Solution of the deconvolution problem in the general statement

    AU - Vasin, V. V.

    AU - Skorik, G. G.

    PY - 2017/7/1

    Y1 - 2017/7/1

    KW - a priori constraints

    KW - deconvolution problem

    KW - method of quasisolutions

    KW - system of exponents

    KW - Tikhonov regularization

    KW - well test

    UR - http://www.scopus.com/inward/record.url?scp=85029220142&partnerID=8YFLogxK

    UR - https://elibrary.ru/item.asp?id=31045483

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000410252500023

    U2 - 10.1134/S0081543817050236

    DO - 10.1134/S0081543817050236

    M3 - Article

    VL - 297

    SP - 211

    EP - 222

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    ER -